| Model Number |
N/A |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that the patient had been discharged with the needle/cap intact.Leak found upon pump dc" this was a patient who was discharged to home for iv medication and returned to the center as described.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a crack in the y-site was confirmed as supplier related.The returned sample was found to exhibit the same features as a known issue, and the root cause was determined to likely be within the scope of a known issue.The returned product was a 19g x 1¿ powerloc safety infusion set.The y-site luer adaptor contained a longitudinal crack traversed from the orifice of the connector to the mold indicator.The crack in the y-site luer adaptor did not leak when the sample was flushed.This event was likely related to a known supplier related issue.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h.11.